Skip to content
too loose
avatar
An_256220 posted:
during sex vigina becomes moist ,making it to loose for penis to feel, no tightnessmaking it harder for me to cumm no tightness any solutions
Reply
 
avatar
nohard responded:
Hi Sounds like somebody like to masturbate with a tight grip.
Its you, you are the problem, you need to re-educate your penis by masturbating with a feather light touch, may take a few weeks, then get back into sex.
Your find it a lot better for you.
Do hope this helps you.
Good Luck
 
avatar
tlkittycat1968 replied to nohard's response:
Not necessarily. Some women produce a lot of lubrication which makes it too slippery and not enough friction for a man ot ejaculate. Happened once to DH when he used too much lube (it was a quickie).

Some women keep a towel next to the bed and just occasionally wipe down there. You might also want to try different positions.
 
avatar
kramer1961 replied to tlkittycat1968's response:
Both previous posters are right. From a man's perspective though, you can train yourself to come with very very light friction if you abandon masturbation without lube, and even with lube you should practice to minimize friction. It takes a lot longer to come, but boy oh boy when you do it will be memorable.

I think many men don't realize that just because they can reach orgasm easily that its not a good idea to always do so. There are advantages to a slow rise to orgasm, and I suspect that is the primary reason why female orgasms seem so intense. It often takes them longer, so by the time they go past the point of no return they are about ready to claw through the drywall!

kram


Helpful Tips

wallgreens lol seriously
I went on wallgreens looking for a curling iron. and i found some toys.. and inexpensive.. lol... i was lol... came in a box, very discreet ... More
Was this Helpful?
0 of 0 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website